# SDR YV3R2022021600519

- Difficulty date: February 3, 2022
- Submitted: February 16, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-WJ
- Make and model: Robsin R22BETAII
- Aircraft serial: 2910
- Aircraft time: 2,205 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: A0511
- Part serial: 6950
- Condition: None
- Part time: 5 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 PRODUCED AN INTERMITTENT CLUTCH LIGHT (FLICKERING).
